Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2011, 5:12 PM CDT for Vermilion County, Illinois. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2011, 5:12 PM CDT (22:12 UTC)
- Expired
- May 28, 2011, 5:29 PM CDT
- In force
- 17 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Vermilion County, IL
The radar
The Chicago radar (KLOT), 133 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:15 PM CDT | HAIL 0.88 | Hoopeston, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS53 KILX 282212
SVRILX
ILC183-282245-
/O.NEW.KILX.SV.W.0132.110528T2212Z-110528T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT SAT MAY 28 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 545 PM CDT.
* AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HOOPESTON...OR 18 MILES EAST OF PAXTON...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOOPESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4040 8753 4035 8779 4048 8784 4049 8783
4049 8780 4050 8753 4049 8752
TIME...MOT...LOC 2213Z 256DEG 50KT 4047 8769
WIND...HAIL <50MPH 1.00IN
$$
BARKER1 follow-up statement
344
WWUS53 KILX 282229
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SAT MAY 28 2011
ILC183-282239-
/O.CAN.KILX.SV.W.0132.000000T0000Z-110528T2245Z/
VERMILION IL-
529 PM CDT SAT MAY 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERMILION COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4040 8753 4035 8779 4048 8784 4049 8783
4049 8780 4050 8753 4049 8752
TIME...MOT...LOC 2229Z 256DEG 50KT 4050 8740
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:37 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 28, 2:37 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 237 PM CDT SAT MAY 28 2011 .DISCUSSION... ISSUED 220 PM CDT SAT MAY 28 2011 SHORT TERM...TONIGHT THROUGH TUESDAY MAIN FORECAST CONCERN CONTINUES TO BE COVERAGE OF CONVECTION TONIGHT NORTH OF THE WARM FRONT...AND ITS AFFECT ON HOW FAR NORTH THE BOUNDARY WILL PUSH ON SUNDAY. WARM FRONT AS OF 18Z WAS LOCATED ALONG THE MISSOURI/ARKANSAS BORDER WITH SCATTERED CONVECTION OCCURRING OVER EASTERN MISSOURI INTO CENTRAL ILLINOIS. EXPECT THESE CONDITIONS TO CONTINUE THROUGH THE OVERNIGHT HOURS AS THE WARM FRONT LIFTS NORTHWARD TOWARDS THE AREA. SOUNDINGS SHOWING SOME DECENT ELEVATED INSTABILITY PRESENT MOST AREAS TONIGHT WITH MOST UNSTABLE CAPES OF 1500-2000 J/KG ALONG WITH 0-6KM BULK SHEARS OF 50-60 KTS. MODELS ALSO DEPICTING PRECIP WATER VALUES OF 1.75 INCHES OVERNIGHT WITH THE LOW LEVEL JET AXIS ORIENTATED SW TO NE INTO CENTRAL IL. SOME OF THE STRONGER UPDRAFTS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS...ALONG WITH TORRENTIAL RAINFALL WITH THE HIGHEST POPS ALONG AND NORTH OF INTERSTATE 72. THE AMOUNT OF COVERAGE AND INTENSITY OF THE OVERNIGHT CONVECTION WILL HAVE A SIGNIFICANT IMPACT AS TO HOW FAR NORTH THE WARM FRONT IS ABLE TO GET SUNDAY MRNG. WILL SPREAD AT LEAST CHANCE POPS FURTHER SOUTH DURING THE MORNING HOURS TO ACCOUNT FOR A SLOWER NORTHWARD TRACK TO THE WARM FRONT. ALL MODELS BUILD THE UPPER LEVEL RIDGE NORTHWARD LATER TOMORROW AS A STRONG UPPER LEVEL TROF SETTLES INTO THE WESTERN PORTION OF THE COUNTRY. THIS SHOULD CONTINUE TO EDGE THE WARM FRONT NORTH OUT OF OUR AREA...TAKING ANY LINGER RAIN CHANCES WITH IT BY AFTERNOON. AFTER THAT...VERY WARM WEATHER TO HOLD FOR THE REMAINDER OF THE FORECAST PERIOD WITH DAYTIME HIGHS SUNDAY IN THE MID TO UPPER 80S NORTH AND CENTRAL...TO THE LOWER 90S SOUTHEAST. EVERYONE SHOULD BE 90 DEGREES OR WARMER ON MONDAY. SHORTWAVE ENERGY FORECAST TO PUSH NE AROUND THE WESTERN PERIPHERY OF THE UPPER LEVEL RIDGE WILL DRAG A COLD FRONT ACROSS THE MISSOURI VALLEY LATE MONDAY/MONDAY NIGHT...AND THEN APPROACH THE AREA ON TUESDAY. WILL CONTINUE TO KEEP LOW CHANCE POPS ALONG THE BOUNDARY TUESDAY INTO TUESDAY NIGHT BUT LATEST ECMWF CONTINUES TO INDICATE MEAGER CONVERGENCE ALONG FRONT SO ABOUT THE ONLY THING GOING FOR IT IS THE FACT THE FRONT IS MOVING THRU DURING PEAK HEATING TIME. LONG TERM...WEDNESDAY THROUGH SATURDAY MEDIUM RANGE MODELS SUGGEST UPPER LEVEL RIDGE TO SLOWLY PUSH WESTWARD WITH TIME DURING THIS PERIOD WHICH WOULD PUT AT LEAST OUR NORTHERN COUNTIES IN MORE OF A NWLY FLOW AND PRONE TO MCS ACTIVITY. LATEST ECMWF IS THE SLOWEST IN RETROGRADING THE UPPER RIDGE TO THE WEST AND AS A RESULT...NOT SHOWING MUCH OF A CHANCE FOR CONVECTION IN OUR AREA UNTIL LATE THU AND AGAIN OVER THE WEEKEND. TEMPERATURES WILL CONTINUE TO AVERAGE ABOVE NORMAL DURING THIS PERIOD. SMITH && .AVIATION... ISSUED 1226 PM CDT SAT MAY 28 2011 CONVECTION RAPIDLY INCREASING ACROSS CENTRAL ILLINOIS THE LAST COUPLE HOURS. ON THE UP SIDE...CEILINGS HAVE RAPIDLY BEEN MOVING UP TO THE VFR RANGE BEHIND THE STORMS...BUT WILL LIKELY BE TEMPORARY MVFR CONDITIONS AS THE STORMS PASS. GIVEN THE FREQUENCY THAT CONVECTION IS EXPECTED THROUGH TONIGHT...HAVE ATTEMPTED TO TIME A COUPLE DRY PERIODS THIS EVENING...PRIMARILY FROM KSPI-KDEC. WILL NEED TO WATCH FOR SOME MVFR CEILINGS/VISIBILITIES OVERNIGHT. CONDITIONS IMPROVING EVERYWHERE SUNDAY MORNING...BEHIND A WARM FRONT PUSHING OUT OF THE AREA. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 4:03 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 403 PM CDT SAT MAY 28 2011 ILZ027>031-036-037-040-041-047-049-050-291100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT AS A WARM FRONT APPROACHES THE AREA FROM THE SOUTH. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER INTO SUNDAY MORNING...PRIMARILY IN AREAS WEST AND NORTH OF PEORIA...BEFORE SHIFTING FURTHER NORTH INTO THE SOUTHERN GREAT LAKES BY AFTERNOON. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT. ILZ038-042-043-048-051>053-061-291100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-SANGAMON-SHELBY- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT...AS A WARM FRONT LIFTS NORTHWARD INTO THE AREA. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY ALSO BE REQUIRED AGAIN AFTER MIDNIGHT. ILZ044>046-054>057-291100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN OVERNIGHT AS A WARM FRONT LIFTS NORTH TOWARDS THE AREA. THERE IS A SLIGHT RISK OF SEVERE WEATHER FROM ANY OF THESE STORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MINOR FLOODING ALONG EASTERN PORTIONS OF THE SANGAMON RIVER WILL SUBSIDE BY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AGAIN AFTER MIDNIGHT. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 403 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT AS A WARM FRONT LIFTS NORTH. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER AT CLAY CITY BY SUNDAY NIGHT. MEANWHILE...FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT. SMITH
In the hours before
Local storm report, May 28, 4:18 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL CHARLESTON 39.48N 88.18W
05/28/2011 M1.75 INCH COLES IL EMERGENCY MNGR
PUBLIC REPORT
&&
25Local storm report, May 28, 4:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
439 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
05/28/2011 M1.05 INCH PIATT IL MESONET
PAST 60 MINUTES.
&&
25Local storm report, May 28, 4:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL WINCHESTER 39.63N 90.46W
05/28/2011 E0.88 INCH SCOTT IL TRAINED SPOTTER
0153 PM HAIL 2 SE SOUTH JACKSONVILLE 39.69N 90.20W
05/28/2011 M1.00 INCH MORGAN IL MESONET
0155 PM HAIL 2 E JACKSONVILLE 39.73N 90.20W
05/28/2011 M1.75 INCH MORGAN IL CO-OP OBSERVER
0227 PM HAIL SPRINGFIELD 39.78N 89.64W
05/28/2011 E1.00 INCH SANGAMON IL MESONET
REPORT OF 1 INCH HAIL SOUTHWEST SIDE OF SPRINGFIELD NEAR
THE MALL
0230 PM HAIL SPRINGFIELD 39.78N 89.64W
05/28/2011 E1.00 INCH SANGAMON IL TRAINED SPOTTER
OCCURRED AT 1424 S. 2ND ST.
0232 PM HAIL SPRINGFIELD 39.78N 89.64W
05/28/2011 E1.75 INCH SANGAMON IL TRAINED SPOTTER
NORTHWEST SIDE OF SPRINGFIELD
0235 PM HAIL SPRINGFIELD 39.78N 89.64W
05/28/2011 E1.50 INCH SANGAMON IL TRAINED SPOTTER
OCCURRED ON NORTH SIDE OF SPRINGFIELD.
0237 PM HAIL SPRINGFIELD 39.78N 89.64W
05/28/2011 E1.25 INCH SANGAMON IL CO-OP OBSERVER
3 MILES EAST SOUTHEAST OF SPRINGFIELD CAPITAL AIRPORT.
0240 PM HAIL 2 W RIVERTON 39.85N 89.58W
05/28/2011 E0.75 INCH SANGAMON IL MESONET
1/2 INCH TO 3/4 INCH HAIL REPORTED.
0254 PM HAIL TOULON 41.09N 89.86W
05/28/2011 E0.88 INCH STARK IL PUBLIC
0300 PM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
05/28/2011 M1.05 INCH PIATT IL MESONET
PAST 60 MINUTES.
0303 PM HAIL OCONEE 39.29N 89.11W
05/28/2011 E1.00 INCH SHELBY IL TRAINED SPOTTER
0307 PM HAIL KNOXVILLE 40.91N 90.29W
05/28/2011 E0.50 INCH KNOX IL LAW ENFORCEMENT
0307 PM HAIL 2 SSW TALLULA 39.92N 89.95W
05/28/2011 E0.88 INCH MENARD IL STORM CHASER
0310 PM HAIL TOWER HILL 39.39N 88.96W
05/28/2011 E1.00 INCH SHELBY IL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED JUST SOUTH OF TOWER HILL
0320 PM HAIL 2 E LAKEWOOD 39.33N 88.86W
05/28/2011 M1.25 INCH SHELBY IL TRAINED SPOTTER
0342 PM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/28/2011 M1.34 INCH LOGAN IL CO-OP OBSERVER
SINCE 7 AM.
0343 PM HAIL 2 W ETNA 39.39N 88.46W
05/28/2011 M1.50 INCH COLES IL EMERGENCY MNGR
REPORT FROM LAKE MATTOON. CORRECTED TIME.
0345 PM HEAVY RAIN FORSYTH 39.92N 88.96W
05/28/2011 M1.45 INCH MACON IL MESONET
0349 PM HAIL ETNA 39.39N 88.42W
05/28/2011 M0.50 INCH COLES IL EMERGENCY MNGR
MILE MARKER 181 ON INTERSTATE 57.
0354 PM HEAVY RAIN HENNING 40.31N 87.70W
05/28/2011 M0.82 INCH VERMILION IL EMERGENCY MNGR
RAIN FELL IN THE LAST HOUR. SHERRIF REPORTED STANDING
WATER ON ROADWAYS IN HENNING AND BISMARK.
0359 PM HAIL 4 SE LERNA 39.38N 88.24W
05/28/2011 M0.88 INCH COLES IL EMERGENCY MNGR
REPORTED AT LINCOLN LOG CABIN STATE HISTORIC SITE.
0404 PM HAIL CHARLESTON 39.48N 88.18W
05/28/2011 M1.75 INCH COLES IL EMERGENCY MNGR
PUBLIC REPORT
0408 PM HAIL 1 S CHARLESTON 39.47N 88.18W
05/28/2011 M1.00 INCH COLES IL EMERGENCY MNGR
&&
25Special weather statement, May 28, 4:53 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
453 PM CDT SAT MAY 28 2011
ILZ046-282300-
VERMILION-
453 PM CDT SAT MAY 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERMILION COUNTY
UNTIL 600 PM CDT...
AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROSSVILLE...OR 15 MILES NORTH OF DANVILLE...
MOVING EAST AT 55 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN VERMILION
COUNTY...INCLUDING THE TOWNS OF ROSSVILLE AND ALVIN.
LAT...LON 4028 8755 4028 8756 4026 8767 4042 8774
4049 8753 4049 8752 4029 8753
TIME...MOT...LOC 2154Z 250DEG 46KT 4037 8759
BARKERLocal storm report, May 28, 4:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 6 SSW PARIS 39.54N 87.73W
05/28/2011 M1.50 INCH EDGAR IL MESONET
COCORAHS REPORT
&&
25Local storm report, May 28, 5:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
509 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN URBANA 40.11N 88.21W
05/28/2011 M1.24 INCH CHAMPAIGN IL MESONET
SINCE NOON.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:25 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan, Scott | 65 min |
| May 28, 1:28 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan, Scott | 62 min |
| May 28, 1:47 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan, Scott | 43 min |
| May 28, 1:52 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 38 min |
| May 28, 2:02 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Macon, Sangamon | 43 min |
| May 28, 2:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Piatt | 35 min |
| May 28, 2:27 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 33 min |
| May 28, 2:41 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 64 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Douglas, Moultrie, Piatt | 46 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon | 44 min |
| May 28, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 31 min |
| May 28, 3:09 PM CDT | Special Weather Statement | ILX | Logan, Menard | 51 min |
| May 28, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 47 min |
| May 28, 3:34 PM CDT | Special Weather Statement | ILX | Douglas | 56 min |
| May 28, 3:48 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 35 min |
| May 28, 3:58 PM CDT | Special Weather Statement | ILX | Stark | 62 min |
| May 28, 4:07 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 38 min |
| May 28, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 19 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.